# SDR CA000718004

- Difficulty date: May 6, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,464 hours
- Engine: Cfmint CFM565A1
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Condition: Leaking
- Location: Ground Start
- Component: Grd Start Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFT CARGO SMOKE WARNING ON AT FLIGHT LEVEL 270 ON CLIMB. RETURNED TO AIRPORT. AIRCRAFT GROUND RUN BOTH ENGINES FOR 15 MINUTED. AIR CONDITIONING CHECKED AT IDLE, LOW AND MEDIUM POWER. ALL VENTS OPENED AND SYSTEM PURGED TO CLEAR CONTAMINATION CAUSED BY GROUND START UNIT THAT HAD BEEN LEAKING OIL ON ENGINE STARTUP. SMOKE DETECTION MESSAGE CLEARED, AIRCRAFT SERVICEABLE.
